# SDR FDEA201110064339

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32415
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING DENT AT BS 324 (7") TO BS 350,  BETWEEN STR 21R   TO STR 22R.  DENTED SKIN AT BS 324 (7") TO BS 350 REPAIRED IAW EA F-5330-145400 (EXISTING UNDOCUMENTED FUSELAGE SKIN REPAIR BETWEEN BS 330.45 -BS 350 AND STRINGERS 21R-  23R - REPAIR ASSESSMENT).  REPAIR IS CLASSIFIED AS MAJOR.
